Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    34
  • comments
    11
  • views
    12042

Day 65

espoirvertrauen

215 views

Alright, so in just a few days I will be halfway done with my Accutane course (5 months at 60 mg/ day). Fortunately most of my side effects are minimal right now (red/ dry face, dry lips, dry scalp, fatigue, joint pain) and I have completely stopped producing oil on my face and scalp, but I still have some lingering cysts on my face that are starting to drive me crazy. Although my skin looks WAY better than it did during the first part of my course, I'm getting frustrated that these cysts won't go away even after being injected with cortisone (mainly because I know for me the longer the cysts are there, the more likely I am to get an indented scar). Now, one thing I should def. mention is that my diet has not been the greatest (lots of coffee and carbs and even a few drinks here and there), and this always contributes to cysts on my face.

Another thing I have noticed is that my eyebrows and eyelashes seem to be falling out a little. I'm also noticing that my skin is getting cut very easily...like I have small nicks on my hands all the time and I don't even remember how it happened. I think my skin is getting very thin.

Anyhow, that's it for now...I've definitely seen a HUGE improvement in my face but am very eager for these remaining cysts to GO AWAY! :)



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×